# SDR IPXA2M74889

- Difficulty date: July 29, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Lws 683 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING UPPER STRINGER 11 AT XORS 683 CRACKED INSIDE FUEL TANK ACCESS 536AB.  REPAIRED LT WING UPPER STRINGER NR 11 AT XORS 683 AT FUEL TANK ACCESS 536AB, REF SRM 57-00-03, REPAIR 5, FIG 202, REV 49.
